Jump to content
Important Survey - Please Participate ×

Had to reistate. Headache dizziness


[...]

Recommended Posts

Where do you enter your history/signature?

Anyway put on Klonopin 4mg a day as needed in my early 30s. Panic attack.60 now. Severe depersonalization episodes.Never took more than 2mg mostly 1 and less. Always resisted.Held a job. Took a buyout. 2021 and planned a taper. 1 year of interdose withdrawal . Awful.  Finally jumped Oct. 13 2022 . Really awful.

Since jump,first 5-6 months bedridden. Last few months just depersonalized, anxious, and weak. Not good enough to get back to some kind of work. Not even a decent widow yet. Constant depersonalized.

So August 17 2023 rolled over in bed and had my first introduction to vertigo. Massive and scary. Then just dizzy and constant mild headache. That faded then came back with a vengeance.

3 trips to ER in the past week. (uninsured and have lost all confidence in our system like many others. So it took a lot to go in.felt like death) . 2 CT scans to head and iv BP meds. Would subsided a bit so I would leave.

Feels like an icepick at the base of skull where it meets the neck, pain behind eyes center of head, mild nausia, severe dizziness but not the vertigo kind. Front Sinuses seem clear. Thinking sphenoid sinus.

Last night at home almost seized. Had the racing thoughts. Kinda of a panic attack.Made it through, on the floor...Like the good old days 30 years ago. 

Today still no relief. can't function, not eating. Finally took 1/16th. Still sick, not as dizzy and could type this entry. Feels like I need  nursing home. 

Our system needs a rescue net for us.

I've been reading BB for years. Finally feel the need to post. So close yet so far. I had already decided to allow myself 2 years to heal. Can't believe I had to give in.This benzo thing sucks. Ruined my life. 

thanks everyone.

 

 

Link to comment
Share on other sites

A few hours later. I don't endorse reinstatement.  Icepick in skull has faded but the generalized , undefinable anxiety has returned. That was gone for months.

Link to comment
Share on other sites

I'm so sorry for your experience, @[...]. This process can be so awful and can feel impossible, and yet somehow we're able to make it through.

So you only took a bit of benzo yesterday? If it were me, I would go back off and do my best. Reinstating is not recommended after the first few weeks, as it tends to only make things worse. Even doing it in the first few weeks does not always help. It sounds like doing it didn't even help much and has perhaps already brought back old symptoms you beat.

Please let us know how you are doing.

  • Like 1
Link to comment
Share on other sites

Hi, Benzo Buddies,

Nice  to meet you, yet sorry, too. Not that you are awful people, but sure wish we weren't going through this.

I am a 72 year old female, who has been on clonazepam since 2010. Was able to go from 2 mg. to 1.5 several years ago with little problem. Am trying to get to 1mg, as, at my age and health, I don't think I can take the withdrawal to go all the way off. At any rate, I have cut .125 from the 1.5 and am almost a month out and having pretty nasty nausea, which increases the anxiety. I also suffer from IBS, which complicates things, not knowing which is causing which. Any advice is welcome.

Link to comment
Share on other sites

25 minutes ago, [[K...] said:

Hi, Benzo Buddies,

Nice  to meet you, yet sorry, too. Not that you are awful people, but sure wish we weren't going through this.

I am a 72 year old female, who has been on clonazepam since 2010. Was able to go from 2 mg. to 1.5 several years ago with little problem. Am trying to get to 1mg, as, at my age and health, I don't think I can take the withdrawal to go all the way off. At any rate, I have cut .125 from the 1.5 and am almost a month out and having pretty nasty nausea, which increases the anxiety. I also suffer from IBS, which complicates things, not knowing which is causing which. Any advice is welcome.

Hello @[Ka...], welcome to BenzoBuddies,

I’m sorry to hear about your nausea, I had it too and know how debilitating it can be.  Is there a reason you’re attempting to lower your dose at this time, had your body reached tolerance to your reduced dose?  

If you feel comfortable doing so, I suggest you start a thread of your own so members can address your specific questions, rather than taking over another members thread.  If you click on this link, then Start new topic others will then be able to reply. https://benzobuddies.org/forum/121-withdrawal-recovery-support/

Pamster

Link to comment
Share on other sites

Thank you. I don't have time, at the moment, but a great idea to start a thread. My main reason is my age and worry over falling or confusion, although I haven't had that problem, as yet. At my age, I am thinking I may stay on it, at least 1 mg for life. Too many problems for me to deal with withdrawal.

Thank you!

 

  • Like 1
Link to comment
Share on other sites

I didn't reinstate the  s idealization and the hell I went through kept me going.

 

The dizziness isn't crippling any longer.

I'll share..

Entire head was excruciating from the center point out. And separately felt like an icepick jammed in at base of skull. 

Figured migraine. When I was strong enough and the pain subsided a bit, I tried a nasal rinse. Blamo felt where the pain was coming from, high up in rear sinus. Also the icepick jammed in instantaneously.  I was shocked at the strength of the refered pain. I even went to a chiropractor last week for the neck. It was the sinus.

3 ER visits this week before I figured it out. A tissue up each nostril and it's seems to be healing. What a waste. Wouldn't want to be a doctor. 

I had 5-6 months of bedbound acute and never went into the ER. 12 months total so far. Just housebound now.

Anyway I found the neck pain from the sinus so strange and enlightening. 

Feel a window or a huge level of healing now.

Can think again. OMG

Thanks

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...